# SDR SWAA2023012681835

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 111.10; 3RD VERTICAL STIFFENER IS CRACKED.<[01] HFEC REQUEST TO VERIFY CRACK AT DISCREPANCY AREA.;[02] VERIFIED CRACK IAW NDTM D6-37239 PART 6 51-00-00 PROC 23. TOOL I.D. IS000450 500D;[03] REMOVED THE DAMAGED PART AT LH HORIZONTAL STABILIZER STA 111.10 RIB 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[04] HFEC REQUEST ON THE CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.;[05] VERIFIED CORRECTIVE ACTION 3;[06] ACCOMPLISHED HFEC INSPECTION OF CUTOUT AND ALL OPEN HOLES IN REPAIR AREA NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURES 23 AND 16 TOOL# IS000680 CAL. DUE 04/2023.;[07] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4 OK TO PRIME.[14] INSTALLED REPAIR PARTS AT LH HORIZONTAL STABILIZER STA 111.10 RIB 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[15] INSTALLED REPAIR PARTS; TASK COMPLETE;[16] TASK COMPLETE.
